# SDR 2005UALA01475

- Difficulty date: December 15, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 49,228 hours, 18,210 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393110
- Part serial: 0697
- Condition: Unserviceable
- Location: Aspirator
- Component: Aspirator, 60493101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR VALVES LEAKING.  SLIDE WAS REMOVED FROM AIRCRAFT AT NORMAL MAINTENANCE INTERVAL.  ASPIRATOR FLAPPER VALVE WAS OBSERVED LEAKING DURING SLIDE OVERHAUL AIR RETENTION TEST. SPECIFIC CAUSE OF LEAK WAS NOT DETERMINED. ASPIRATOR WAS REPLACED.
